Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
A trace for bimodule categories
Karlstads universitet, Fakulteten för hälsa, natur- och teknikvetenskap (from 2013), Institutionen för ingenjörsvetenskap och fysik (from 2013).ORCID-id: 0000-0003-4081-6234
Max-Planck-Institut für Mathematik, Bonn.
Hamburg University.
2017 (Engelska)Ingår i: Applied Categorical Structures, ISSN 0927-2852, E-ISSN 1572-9095, Vol. 25, nr 2, s. 227-268Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

We study a 2-functor that assigns to a bimodule category over a finite k-linear tensor category a k-linear abelian category. This 2-functor can be regarded as a category-valued tracefor 1-morphisms in the tricategory of finite tensor categories. It is defined by a universalproperty that is a categorification of Hochschild homology of bimodules over an algebra.We present several equivalent realizations of this 2-functor and show that it has a coherent cyclic invariance.Our results have applications to categories associated to circles in three-dimensional topological field theories with defects. This is made explicit for the subclass of Dijkgraaf-Wittentopological field theories.

Ort, förlag, år, upplaga, sidor
2017. Vol. 25, nr 2, s. 227-268
Nationell ämneskategori
Annan matematik
Forskningsämne
Matematik
Identifikatorer
URN: urn:nbn:se:kau:diva-45611DOI: 10.1007/s10485-016-9425-3ISI: 000399877600004OAI: oai:DiVA.org:kau-45611DiVA, id: diva2:957077
Forskningsfinansiär
Vetenskapsrådet, 621-2013-4207Tillgänglig från: 2016-08-31 Skapad: 2016-08-31 Senast uppdaterad: 2019-06-17Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltexthttp://xxx.lanl.gov/abs/1412.6968

Personposter BETA

Fuchs, Jürgen

Sök vidare i DiVA

Av författaren/redaktören
Fuchs, Jürgen
Av organisationen
Institutionen för ingenjörsvetenskap och fysik (from 2013)
I samma tidskrift
Applied Categorical Structures
Annan matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 159 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf